Drug Awareness: Fentanyl, Meth and Opioids
In this 4 hour program you will cover the common street drugs including meth, Fentanyl and opioids. As well as drug interactions with over the counter drugs. We give you the tools to recognize the signs and symptoms of a potential drug overdose and also provide knowledge of what to do in the event of a medical emergency due to an overdose.
We will demonstrate the usage of a Naloxone kit for overdoses, where to find these kits, and the First Aid precautions to take.
- Understanding Fentanyl and Meth
- What is an overdose?
- Demonstration of Naloxone kits
4 hours (8:00 a.m. – 12:00 p.m.)
Organizations looking to receive training at their location should contact the Training Manager by email firstname.lastname@example.org or by telephone at 877 322 6777
All in-house classes have been cancelled until further notice.
Please fill out all fields on the following form if you require any further information.